# SDR COMA0760527

- Difficulty date: August 11, 2007
- Submitted: August 17, 2007
- Operation: Air carrier
- Aircraft: N735CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7267
- Aircraft time: 21,906 hours, 20,033 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Spoiler Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLIGHT 5599 - RECEIVED FLIGHT SPOILER CAUTION IN FLIGHT.  DECLARED EMERGENCY AND LANDED WITHOUT INCIDENT.  RESET SPOILER SYSTEM PER FIM.  NO FURTHER DEFECTS.
